Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 9, NWS Paducah, KY

April 3, 2014Daviess County, Henderson County, Kentucky; 6 counties in Indiana

NWS Paducah, KY issued this flash flood warning at Apr 3, 2014, 6:44 PM CDT for Daviess County, Henderson County, Kentucky; 6 counties in Indiana. It was in force for 12 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 6:44 PM CDT (23:44 UTC)
Expired
Apr 4, 2014, 7:00 AM CDT
In force
12 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 38 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:40 PM CDTHEAVY RAIN 6Evansville, IN24-HOUR RAINFALL TOTAL REPORTED ON THE SOUTHEAST SIDE OF TOWN.
Apr 3, 11:00 PM CDTFLASH FLOODMount Vernon, INROADS FLOODED WITH RUNNING WATER. CREEKS ARE FLOWING OUT OF THEIR BANKS.
Apr 3, 11:13 PM CDTHEAVY RAIN 3.41Newburgh, INRAINFALL TOTAL SINCE MIDNIGHT.
Apr 3, 11:30 PM CDTHEAVY RAIN 5.01Evansville, INRAINFALL ACCUMULATION SINCE MIDNIGHT ALONG THE LLOYD EXPRESSWAY.
Apr 3, 11:59 PM CDTHEAVY RAIN 4.17Newburgh, IN24-HOUR RAINFALL TOTAL
Apr 4, 12:25 AM CDTFLASH FLOODEvansville, INHEIDELBACH AND MAXWELL AVE BY GAVIN PARK LOOKS LIKE A RIVER FLOWING. WATER RUSHING ACROSS FIRST AVE AND MILL ROAD.
Apr 4, 12:35 AM CDTFLASH FLOODEvansville, INWIDESPREAD FLOODING. ST. JOSEPH AVE NEAR MILL ROAD IMPASSABLE. VEHICLES ABANDONED. LLOYD EXPRESSWAY IMPASSABLE AT HWY 41 AND WABASH AVE. WATER SHOOTING OUT OF SEWERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 256 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WGUS53 KPAH 032344
FFWPAH
INC051-125-129-147-163-173-KYC059-101-040545-
/O.NEW.KPAH.FF.W.0009.140403T2344Z-140404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 1245 AM CDT.

* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM THUNDERSTORMS MOVING OVER THE WARNED AREA. 
ALTHOUGH THERE HAS BEEN A RECENT LULL IN STORMS...MORE ARE LIKELY TO 
PASS OVER THE AREA THIS EVENING. LOCALLY HEAVY RAIN WILL CAUSE 
ADDITIONAL FLOODING.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  OAKLAND CITY...PRINCETON...PETERSBURG...PATOKA...OWENSVILLE AND
  WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3790 8699 3780 8682 3767 8682 3757 8711
      3768 8740 3764 8773 3776 8776 3790 8793
      3777 8795 3780 8808 3810 8796 3810 8801
      3814 8793 3825 8799 3827 8785 3852 8754
      3854 8711 3821 8707 3821 8679 3800 8677

$$
PS
1 follow-up statement
452 
WGUS53 KPAH 040523
FFWPAH
INC051-125-129-147-163-173-KYC059-101-041200-
/O.EXT.KPAH.FF.W.0009.000000T0000Z-140404T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1223 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 700 AM CDT.

* AT 1218 AM CDT...RADAR SHOWED THUNDERSTORMS CONTINUING TO MOVE ACROSS
  THE WARNED AREA. EVEN AFTER THE THUNDERSTORMS MOVE EAST OF THE AREA
  EARLY THIS MORNING...FLOODING WILL CONTINUE IN SOME AREAS THROUGH
  DAYBREAK.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MELODY HILL...CHANDLER...BOONVILLE...FORT BRANCH...OAKLAND CITY...
  PRINCETON...PETERSBURG...DARMSTADT...KASSON...HAUBSTADT...
  BLAIRSVILLE...LYNNVILLE...CYNTHIANA...FOLSOMVILLE...POSEYVILLE...
  OWENSVILLE...NEW HARMONY...PATOKA...DALE AND WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3790 8699 3780 8682 3767 8682 3757 8711
      3768 8740 3764 8773 3776 8776 3790 8793
      3777 8795 3780 8808 3810 8796 3810 8801
      3814 8793 3825 8799 3827 8785 3852 8754
      3854 8711 3821 8707 3821 8679 3800 8677

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 2:52 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Apr 3, 2:52 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
252 PM CDT Thu Apr 3 2014

.SHORT TERM /Tonight through Saturday night/...
Issued at 250 PM CDT Thu Apr 3 2014

Main concern in the short term is severe weather and flooding
potential tonight.

Over the past 24 hours...three convective complexes have affected
parts of the forecast area. These complexes were forecast very
poorly by the models...including the high res mesoscale models.
Based on the poor track record of the models...there is not a high
degree of confidence in the evolution of convection tonight.

Widespread convection earlier today stabilized much of southern
Illinois...southwest Indiana...and northwest Kentucky. To the
south of this activity...SPC objective analysis charts indicate
surface based capes from 1000 to 2000 j/kg as of 19z...but also
some convective inhibition. NAM/RAP model soundings indicate a
warm layer around 750 to 800 mb that may be capping development.
This warm layer will erode this evening...but then lapse rates
below 850 mb become poor.

By 04z widespread convection will develop or move into the
forecast area as a potent 500 mb shortwave over the Plains lifts
northeast...producing strong deep layer forcing in a very moist
environment. RAP forecast soundings indicate the low level jet
will increase to 60 knots as it shifts east to the Mississippi
River around or shortly after 00z. In general...shear profiles and
hodographs will become more favorable for supercells by
00z...especially west of the Kentucky Lake region. The potential
limiting factor will be low to mid level lapse rates...as noted
above.

Wind fields will become more unidirectional late this
evening...as evidenced by curved hodographs becoming more straight
line. This will result in a transition to a linear /qlcs/ storm
mode...with damaging straight line winds the primary threat.
Isolated qlcs tornadoes will be possible.

Convective complexes over the past 24 hours have produced locally
heavy rainfall...leading to some isolated flash flooding. With a
strong low level jet and unseasonably moist air mass in
place...there is a potential for more heavy rain. A Flash Flood
Watch has been issued to address this potential. These complexes
have missed most of southeast Missouri...so that area was not
included in the watch.

The cold front will exit the khop/kevv areas by 12z...bringing an
end to all activity. There may be considerable instability
cu/stratocu during the day...per gfs and nam model soundings.
Temps will generally remain steady in the 50s with gusty
northwest winds.

Friday night through Saturday night will be mainly clear and cool
with some potential for frost in the early morning hours. Surface
high pressure will pass over or just north of the forecast area on
Saturday.

.LONG TERM /Sunday through Thursday/...
Issued at 250 PM CDT Thu Apr 3 2014

The next weather system takes shape to our south Sunday, and for at
least the second consecutive day, moves in with pcpn Sunday night
and extends that at least through part of early next week.

This happens as a broad long wave trof carves out across the eastern
half of the country, with us in the cool/damp flow underneath. We'll
go ahead and accept the allblended pops for the Sunday night through
Tuesday time period, focusing on the best chance time period Sunday
night as the system lifts out. Elevated instability there continues
to support the isolated mention of thunder we inherited, so we kept
it.

Temps remain in balance with consistently forecast highs in the
upper 50s to lower 60s, and lows in the upper 30s to 40s. These
represent values some 10 degrees or more below climo norms for this
time of year...though some hint at warming a little toward the end
of the period is noted.

&&

.AVIATION...
Issued at 250 PM CDT Thu Apr 3 2014

Active convection will take low VFR or MVFR conditions to temporary
IFR conditions. Cold frontal passage tonight will mark most
restrictive flight conditions, with severe weather possible from
late afternoon til system passes. Strong gusty southerlies ahead of
the system will shift to the west late tonight after its passage.
Clouds should disperse tomorrow morning and return to VFR flight
conditions in the wake of the system's departure.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112.

IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094.

IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....DH
AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
914 AM CDT THU APR 3 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
914 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE
ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE
WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES
ITS APPROACH AND PASSAGE.

IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS
ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL
RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER
THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE
WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD
STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE
MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF
SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA.
THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE
STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT
WITH SPOTTER ACTIVATION.

In the hours before

Local storm report, Apr 3, 3:39 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
339 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     2 WNW CARMI             38.10N 88.21W
04/03/2014                   WHITE              IL   EMERGENCY MNGR

            GROVE OF PINE TREES BROKEN OR BLOWN DOWN. ROOF LIFTED AND
            PARTIALLY DISPLACED ON A HOUSE, PART OF A MACHINE SHED
            ROOF BLOWN OFF WITH DOORS BLOWN IN. A GARAGE WAS BLOWN
            MOSTLY DOWN. SOME DEBRIS BLOWN AT LEAST 1/2 MILE AWAY.

&&

RICKS
Local storm report, Apr 3, 4:05 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
405 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      STANLEY                 37.82N 87.24W
04/03/2014                   DAVIESS            KY   TRAINED SPOTTER

            SIDE STREET FLOODED. CARS TURNING AROUND.

&&

MY
Local storm report, Apr 3, 4:21 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
421 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            2 NE MOUNT VERNON       38.34N 88.88W
04/03/2014                   JEFFERSON          IL   TRAINED SPOTTER

            2.3 INCHES OF RAIN. A CREEK WAS OVERFLOWING IN HIS
            BACKYARD.

&&

DLL
Local storm report, Apr 3, 5:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
517 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
04/03/2014                   VANDERBURGH        IN   TRAINED SPOTTER

            WATER FLOWING OVER NUMEROUS ROADS IN TOWN. DITCHES
            OVERFLOWING. CREEKS AT BANKFULL.

&&

RICKS
Local storm report, Apr 3, 5:35 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HEAVY RAIN       4 E EVANSVILLE          37.98N 87.47W
04/03/2014  M5.10 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            SINCE 11 PM WEDNESDAY NIGHT.

&&

RICKS
Local storm report, Apr 3, 5:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
549 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     FLASH FLOOD      ROCKPORT                37.88N 87.05W
04/03/2014                   SPENCER            IN   PUBLIC

            EXTENSIVE MINOR STREET FLOODING...ROCKPORT CITY PARK HAS
            SIGNIFICANT FLOODING. STORM TOTAL RAINFALL IS 4.75
            INCHES.

&&

PS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningPAHMarshall36 min
Apr 2, 8:14 PM CDTSevere Thunderstorm WarningPAHMarshall31 min
Apr 2, 8:39 PM CDTSevere Thunderstorm WarningPAHTrigg21 min
Apr 3, 9:17 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more22 hr
Apr 3, 9:33 AM CDTFlash Flood WarningPAHHenderson, Union3 hr
Apr 3, 9:52 AM CDTAreal Flood AdvisoryPAHDaviess3 hr
Apr 3, 10:40 AM CDTAreal Flood AdvisoryPAHCrittenden, Livingston, McLean, Webster3 hr
Apr 3, 12:31 PM CDTAreal Flood AdvisoryPAHHenderson, Union3 hr
Apr 3, 12:49 PM CDTAreal Flood AdvisoryPAHDaviess, Henderson3 hr
Apr 3, 1:01 PM CDTFlash Flood WarningPAHDaviess, Henderson, Hopkins, McLean, Webster119 min
Apr 3, 3:51 PM CDTFlash Flood WarningPAHDaviess, Henderson3 hr
Apr 3, 4:34 PM CDTAreal Flood AdvisoryPAHUnion116 min
Apr 3, 5:36 PM CDTFlash Flood WarningPAHUnion, Webster3 hr
Apr 3, 6:10 PM CDTFlash Flood WarningPAHHopkins, McLean110 min

Nearby

Flash Flood Warnings in Indiana, 2014Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.